# SDR HALA2011062300282

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 33422
- Aircraft time: 33,476 hours, 6,231 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Hsi
- Part number: 6227999003
- Part serial: 11CRM
- Condition: Malfunctioned
- Part time: 33,476 hours, 6,231 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - CAPT HSI FLICKERED ON AFTER ENG START. SELECTION OF ALT EFI RESULTED IN NO CHANGE, FLICKERING STOPPED AFTER APPROX 1 MINUTE.  REPLACED CAPT EHSI OPS CK OK IAW MM 34-22-04.  PERFORMED MCDP TEST 30 TEST PASSED. ACFT REMAINS IN LAND 3 LMP STATUS.
